# SDR UPS07M51211

- Difficulty date: October 23, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN ALONG STA 1721, ALONG LBL 28 (X=28), SEAT TRACK CROWN AREA FOUND CRACKED.  DAMAGED SEAT TRACK AT STA 1671 & STA 1771 LBL 28", TRIMMED OFF PER SRM 53-70-00D FIG 1V1 R35.  HFEC INSP C/OUT PER DAC NDTSPM R.13 PART06-10-01.001, NO CRACK EVIDENT.  NEW SEAT TRACK & REP PARTS HOLES P/UP & PROTECTED PER SRM 51-31-01 & 51-21-01 V2 R35.  NEW SEAT TRACK PAINTED PER SRM 51-21-01V2 R35.  OK TO INSTALL.  PARTS INSTALLED PER SRM 51-31-01 & 51-33-01 V2 R40.
